MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; EYE PACK UPMC

MEDLINE INDUSTRIES LP Medline Industries, Inc.; EYE PACK UPMC
Model Number LYN003EYUPA
Health Effect - Clinical Code Foreign Body Sensation in Eye (1869)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility a fiber was discovered post cataract procedure and needed an additional procedure to remove the fiber.
 
Additional Manufacturer Narrative
According to the facility a fiber was discovered post cataract procedure and needed an additional procedure to remove the fiber.Per the facility the patient's cataract procedure was performed on (b)(6) 2022 and during a post op visit it was stated the patient had inflammation in the right eye and a foreign body was discovered.Per the facility, surgical removal was needed in order for the foreign body to be removed.The procedure was performed on (b)(6) 2022 and the foreign body was removed from the anterior chamber of the right eye by opening the prior incision from the cataract surgery.No additional sutures were needed to close the incision and per the facility they expect "excellent recovery with normal visual recovery".The sample is not available to be returned for evaluation.No additional information is currently available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
EYE PACK UPMC
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14289350
Report Number1423395-2022-00017
Device Sequence Number5408017
Product Code OJK
UDI-Device Identifier10193489374445
UDI-Public10193489374445
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLYN003EYUPA
Device Catalogue NumberLYN003EYUPA
Device Lot Number21LBD671
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age70 YR
Patient SexMale